Applied Mathematical Sciences

Vol. 9, 2015, no. 93, 4585-4607

S. S. Kabdrakhova, L. K. Zhapsarbayeva
      On algorithm of finding solutions of semiperiodical boundary value problem for linear hyperbolic equation and its convergence
      Applied Mathematical Sciences, Vol. 9, 2015, no. 93, 4585-4607
      http://dx.doi.org/10.12988/ams.2015.55384

Copyright © 2015 S. S. Kabdrakhova and L. K. Zhapsarbayeva. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.